# SDR USAA2011061000012

- Difficulty date: June 9, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 69,470 hours, 46,497 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C21 CHECK CRACKS ON AFT PRESSURE BULKHEAD VERTICAL STIFFENER FASTENER HOLES AT BS 1016, BETWEEN BL 1L TO BL 1R.  REPAIRED AFT PRESSURE BULKHEAD VERTICAL STIFFENER AT BS 1016, BETWEEN BL 1L TO BL 1R IAW EA 130594, STEP 15.
